If you need an accessible version of this item please contact JSTOR User Support

A Geometrical Method for Finding an Explicit Formula for the Greatest Common Divisor

Marcelo Polezzi
The American Mathematical Monthly
Vol. 104, No. 5 (May, 1997), pp. 445-446
DOI: 10.2307/2974739
Stable URL: http://www.jstor.org/stable/2974739
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
445
    445
  • Thumbnail: Page 
446
    446